The Annals of Mathematical Statistics

Note on a Matric Theorem of A. T. Craig

Harold Hotelling

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 15, Number 4 (1944), 427-429.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731213

Digital Object Identifier
doi:10.1214/aoms/1177731213

Mathematical Reviews number (MathSciNet)
MR11398

Zentralblatt MATH identifier
0060.30805

JSTOR
links.jstor.org

Citation

Hotelling, Harold. Note on a Matric Theorem of A. T. Craig. Ann. Math. Statist. 15 (1944), no. 4, 427--429. doi:10.1214/aoms/1177731213. https://projecteuclid.org/euclid.aoms/1177731213


Export citation